# SDR YENA2022050500447

- Difficulty date: April 22, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb EMB110*
- Aircraft serial: 011
- Aircraft time: 42,755 hours, 27,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE SHEAR CLIP LOC. BTW STR29L AND STR29R AT LEV EL FR75 ON AFT
CARGO COMPARTMENT (CPCP RELATED 53-23-003-0548); WORK ACP ON AEROMAN WO2022 85/1, NR 2022-196891 BY O. LOPEZ 8602015, RII BY J.GARCIA STAMP 286. REMOVED AND REPLACED FLOOR STRUCTURE SHEAR CLIP LOC. BTW STR29L AND STR29R AT LEVEL FR75 ON AFT CARGO COMPARTMENT I.A.W. E190 SRM 51-40-08 AND DRAWING 170-65180-431, AND MARKED PART I.A.W.GMM CHAPTER 8.18.4.1 PARAGRAPH 13. TOOL USED ELECTRONIC CALIPER P/N: 500-752-20, S/N: B21038252, DUE DATE: AUG-10-2022 (CONSIDERED A MAJOR REPAIR)
